# SDR SWAA2021081293567

- Difficulty date: June 21, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 57,274 hours, 33,865 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010026A
- Part serial: 0007214
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DAMAGE ON NOSE RADOME / R/R NOSE RADOME REF AMM 53-52-00 POS ONLY TAG 678511 - P/N OFF: 1001002-6A S/N OFF: 0007214 P/N ON: 1001002-7B S/N ON: C167202-3
